# SDR SWAA2014071029850

- Difficulty date: June 28, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 27,386 hours, 13,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUT OUT LOWER INNER THRESHOLD SUPPORT ANGLE UPPER SURFACE CORRODED.  R & R ANGLE IAW SRM & DWG.
